National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
Applications of mathematics(51)
ISSN: 0862-7940
年代
1    
DG method for numerical pricing of multi-asset Asian options—The case of options with floating strike 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:62  Issue:2  Page:171-195  

Hozman Jiří;   Tichý Tomáš;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:9

文摘信息 获取全文 问图书馆员

2    
DG method for the numerical pricing of two-asset European-style Asian options with fixed strike 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:62  Issue:6  Page:607-632  

Hozman Jiří;   Tichý Tomáš;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:2

文摘信息 获取全文 问图书馆员

3    
Control variational method approach to bending and contact problems for Gao beam 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:62  Issue:6  Page:661-677  

Machalová Jitka;   Netuka Horymír;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:2

文摘信息 获取全文 问图书馆员

4    
The factorization method for cracks in inhomogeneous media 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:62  Issue:5  Page:509-533  

Guo Jun;   Yan Guozheng;   Jin Jing;   Hu Junhao;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:2

文摘信息 获取全文 问图书馆员

5    
Time-dependent numerical modeling of large-scale astrophysical processes: from relatively smooth flows to explosive events with extremely large discontinuities and high M... 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:62  Issue:6  Page:633-659  

Kurfürst Petr;   Krtička Jiří;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:1

文摘信息 获取全文 问图书馆员

6    
Algebraic preconditioning for Biot-Barenblatt poroelastic systems 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:62  Issue:6  Page:561-577  

Blaheta Radim;   Luber Tomáš;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:1

文摘信息 获取全文 问图书馆员

7    
Low-rank tensor representation of Slater-type and Hydrogen-like orbitals 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:62  Issue:6  Page:679-698  

Mrovec Martin;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:1

文摘信息 获取全文 问图书馆员

8    
The classic differential evolution algorithm and its convergence properties 期刊论文

APPLICATIONS OF MATHEMATICS     ISSN:0862-7940  Volume:62  Issue:2  Page:197-208  

Knobloch R;   Mlynek J;   Srb R;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:4

文摘信息 获取全文 问图书馆员

9    
Numerical analysis of a Stokes interface problem based on formulation using the characteristic function 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:62  Issue:5  Page:459-476  

Sugitani Yoshiki;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:1

文摘信息 获取全文 问图书馆员

10    
EDITORIAL 期刊论文

APPLICATIONS OF MATHEMATICS     ISSN:0862-7940  Volume:62  Issue:6  Page:535-536  

Rozloznik M;   Sysala S;  

被引频次:0

问图书馆员

11    
Editorial 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:62  Issue:6  Page:535  

Rozloznik Miroslav;   Sysala Stanislav;  

文摘信息 问图书馆员

12    
Professor Ivo Marek (1933–2017) 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:62  Issue:6  Page:719-721  

Blaheta Radim;   Tůma Miroslav;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:0

文摘信息 获取全文 问图书馆员

13    
Editorial 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:62  Issue:6  Page:535-536  

Rozložník Miroslav;   Sysala Stanislav;  

问图书馆员

14    
Editorial 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:62  Issue:6  Page:535-536  

Rozložník Miroslav;   Sysala Stanislav;  

问图书馆员

15    
Preconditioning of two-by-two block matrix systems with square matrix blocks, with applications 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:62  Issue:6  Page:537-559  

Axelsson Owe;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus]         被引频次:0

文摘信息 获取全文 问图书馆员

16    
On conditioning of Schur complements of H-TFETI clusters for 2D problems governed by Laplacian 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:62  Issue:6  Page:699-718  

Vodstrčil Petr;   Bouchala Jiří;   Jarošová Marta;   Dostál Zdeněk;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:0

文摘信息 获取全文 问图书馆员

17    
Editorial 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:62  Issue:6  Page:535-536  

Miroslav Rozložník;   Stanislav Sysala;  

来源数据库:Science Database        

获取全文 问图书馆员

18    
Goal-oriented error estimates including algebraic errors in discontinuous Galerkin discretizations of linear boundary value problems 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:62  Issue:6  Page:579-605  

Dolejší Vít;   Roskovec Filip;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:0

文摘信息 获取全文 问图书馆员

19    
A NEW WEIGHTED GOMPERTZ DISTRIBUTION WITH APPLICATIONS TO RELIABILITY DATA 期刊论文

APPLICATIONS OF MATHEMATICS     ISSN:0862-7940  Volume:62  Issue:3  Page:269-296  

Bakouch HS;   Abd El-Bar AMT;  

来源数据库:[Web of Science, Science Citation Index Expanded, Science Database]         被引频次:2

文摘信息 获取全文 问图书馆员

20    
Method of fundamental solutions for biharmonic equation based on Almansi-type decomposition 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:62  Issue:4  Page:297-317  

Sakakibara Koya;  

来源数据库:[Web of Science, Science Citation Index Expanded, Science Database]         被引频次:1

文摘信息 获取全文 问图书馆员

< 上一页 1 2 3 下一页 >
作者信息:×